Jump to content

LastStraw

Member Since 22 Nov 2004
Offline Last Active Sep 27 2006 10:51 PM

Topics I've Started

Post accutane question....

25 September 2006 - 08:51 AM

So how long did it take before your skin went back to it's normal state so that you didn't have to moisturize anymore? I have been a month and a half off tane and I can feel my skin producing it's own natural oils back so that I can moisturize less! It's a great feeling! I still use a sunblock when I go out though because I burn pretty easily. How about you guys? It's definately one less thing for me to do throughout my daily routine which is great! Also did you guys get some whiteheads after you got off tane? I just had a 2 zit pop up last night that turned red...but they are so small that I'm not really worried. I heard some people were clear on their tane course, then got a few while off the course...then cleared up again naturally...any insight? Thanks guys!

Post accutane...Moisturizer question....

17 September 2006 - 12:19 PM

I've been off tane now for about a mouth and I noticed that I don't have to use my moisturizers that often anymore. Actually, I feel my own oils coming back as opposed to while I was on tane which I had no oils at all. I could tell because when I wash my face now, you feel a huge difference. Also I had a few breakouts which never happened while on tane. A bit scary since I have only been off it for 1 month. So the question is...how long did it take till you stop using moisturizer after your course of tane? Did you feel your sebum coming back? Did your acne come back? I might go to the derm and see if I anything should be done. It's wierd because I was clear as heck while on tane, but a month later when I'm off it, I get a few breakouts. I'm not worrying too much because I know once I get back on tane, everything will be peachy, but just curious. Thanks!

For those that have finished Accutane....

31 August 2006 - 03:29 AM

I actually just finished my 5 month plan a few weeks ago. My dosage was 60/60/60/80/60. After my 3rd month, my derm said that I was doing really well so he wanted to cut it short and give me one more month only making my course a 4 month plan. I told him that I really wanted to go on a 5 month plan because it will help me sleep better at night. My skin is clear...not one bump AT ALL. Nothing, no zits, whiteheads, blackheads, NOTHING. He hesitated a bit but gave me 5 months. But I noticed that I'm getting some whiteheads now since I've been off tane for about 2 weeks. I was wondering if my acne is coming back or did anyone else experience this. Is it normal to have some whiteheads and still have clear skin down the road? Keep in mind that months 2-4 was nothing but smooth skin. After the end of the 5th month, I'm getting some clogged pores. It's not a big deal because you can't even see it, but if it's a sign of my acne coming back, I'm definatley going to go back and get another prescript.

Also I was switched to Claravis for one month (the 80mg month) and I felt that it didn't work as well as Sotret. Don't ask me why. I always felt that all generics are the same. But it seemed that the 60mg of Sotret did a better job for some reason. For example, my face was much dryer on Sotret then it ever was on Claravis...even though I was doing 80mg of Claravis compared to 60mg of Sotret. I know that even though they are both generic, Sotret costs much more. Maybe it's just my body not reacting to the stuff in Claravis well?


Anyone on Claravis?

15 June 2006 - 06:37 PM

So I've been on 60mg of Sotret for the past 3 months. Sotret is a gel based isotretinoin. I went to fill my fourth month of accutane today and they gave me Claravis. When I opened up the package, it was the powder type of isotretinoin rather then the gel type. WTF gives? I've been having killer results with Sotret...and I mean KILLER results(100% clear in 3 months) and I had moderate-severe acne before I went on tane. Have anyone here used Claravis? How was it? I'm just worried because I was getting perfect results with Sotret...I want to keep up this progress because I'm almost done with my tane course. I would be PISSED if it was less effective then Sotret. HELP!

Piercings while on Accutane...

08 June 2006 - 12:28 PM

I know that you're not suppose to be getting any but has anyone ever been on accutane and had no problems with it?